Trudy Instituta Matematiki i Mekhaniki UrO RAN
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2021, Volume 27, Number 2, Pages 59–66 (Mi timm1814)  

On the reconstruction of an unknown input of a system of differential equations

M. S. Blizorukova

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: We study the problem of dynamic reconstruction of an unknown input acting on a system of ordinary differential equations nonlinear in the state variables and linear in the control. We consider the case of the absence of instantaneous constraints; i.e., we assume that the unknown perturbation can be unbounded, being a function summable with the square of the Euclidean norm. Taking this fact into account, we construct an algorithm for solving this problem that is resistant to information interferences and computational errors. The algorithm is based on a combination of constructions from the theory of ill-posed problems with the extremal shift method known in positional differential games. The algorithm is focused on the case of “continuous” measurement of the states of the system.

Keywords: system of differential equations, stable reconstruction.

DOI: https://doi.org/10.21538/0134-4889-2021-27-2-59-66

Full text: PDF file (179 kB)
First page: PDF file
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.977
MSC: 34A55, 49N45
Received: 11.03.2021
Revised: 02.04.2021
Accepted:12.04.2021

Citation: M. S. Blizorukova, “On the reconstruction of an unknown input of a system of differential equations”, Trudy Inst. Mat. i Mekh. UrO RAN, 27, no. 2, 2021, 59–66

Citation in format AMSBIB
\Bibitem{Bli21}
\by M.~S.~Blizorukova
\paper On the reconstruction of an unknown input of a system of differential equations
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2021
\vol 27
\issue 2
\pages 59--66
\mathnet{http://mi.mathnet.ru/timm1814}
\crossref{https://doi.org/10.21538/0134-4889-2021-27-2-59-66}
\elib{https://elibrary.ru/item.asp?id=45771402}


Linking options:
  • http://mi.mathnet.ru/eng/timm1814
  • http://mi.mathnet.ru/eng/timm/v27/i2/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:26
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022